# SDR SWAA2022063022620

- Difficulty date: June 25, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ATTACHED TO M1669 ARE INOPERATIVE. / [01] CORRECTION TO ORIGINAL FAULT: CORRECT POWER SUPPLY IS M1668.;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED EMERGENCY LIGHT BATTERY PACK M1668 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.
